Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Philadelphia/Mount Holly

March 30, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 30, 2016, 3:48 AM EDT. It took effect at Mar 30, 2016, 4:02 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2016, 3:48 AM EDT (07:48 UTC)
In effect from
Mar 30, 2016, 4:02 PM EDT
Expired
Mar 31, 2016, 11:55 AM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

593 
WHUS71 KPHI 300748
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT WED MAR 30 2016


ANZ450-451-302100-
/O.NEW.KPHI.SC.Y.0039.160331T0000Z-160331T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
348 AM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
6 PM EDT THURSDAY.

* LOCATION...CENTRAL AND NORTHERN NEW JERSEY COASTAL WATERS

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS WILL BEGIN TO INCREASE MID DAY TODAY. GUSTS ABOVE
  25 KT COULD OCCUR AS EARLY AS THIS EVENING. THE STRONGEST
  WINDS...WITH GUSTS NEAR 30 KT...ARE EXPECTED DURING THE DAY ON
  THURSDAY. SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO
  FRIDAY AND THIS ADVISORY MAY NEED TO BE EXTENDED AS WE GET
  CLOSER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-302100-
/O.NEW.KPHI.SC.Y.0039.160331T0900Z-160331T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 AM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT
THURSDAY.

* LOCATION...THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS WILL BEGIN TO INCREASE MID DAY TODAY. GUSTS ABOVE
  25 KT COULD OCCUR AS EARLY AS THE PRE DAWN HOURS THURSDAY
  MORNING. THE STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE
  EXPECTED DURING THE DAY ON THURSDAY. SMALL CRAFT ADVISORY
  CONDITIONS MAY CONTINUE INTO FRIDAY AND THIS ADVISORY MAY NEED
  TO BE EXTENDED AS WE GET CLOSER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-302100-
/O.NEW.KPHI.SC.Y.0039.160331T1400Z-160331T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
348 AM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT
THURSDAY.

* LOCATION...THE DELAWARE BAY

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...UP TO 4 FEET.

* TIMING...WINDS WILL BEGIN TO INCREASE MID DAY TODAY. GUSTS ABOVE
  25 KT ARE POSSIBLE BEGINNING LATE THURSDAY MORNING. THE
  STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE EXPECTED THURSDAY
  AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO
  FRIDAY AND THIS ADVISORY MAY NEED TO BE EXTENDED AS WE GET
  CLOSER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
545 
WHUS71 KPHI 302002
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT WED MAR 30 2016

ANZ450-451-310915-
/O.EXT.KPHI.SC.Y.0039.160330T2002Z-160401T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
402 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* LOCATION...CENTRAL AND NORTHERN NEW JERSEY COASTAL WATERS

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS GUSTS AROUND 25 KT WILL CONTINUE TO OCCUR INTO
  THIS EVENING. THERE MAY BE A TEMPORARY LULL IN THE SMALL CRAFT
  CONDITIONS TONIGHT AND THURSDAY MORNING. THE STRONGEST
  WINDS...WITH GUSTS NEAR 30 KT...ARE EXPECTED DURING THE
  AFTERNOON ON THURSDAY IN OUR NEARSHORE WATERS. THE SMALL CRAFT
  ADVISORY ADVISORY MAY NEED TO BE EXTENDED INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-310915-
/O.EXT.KPHI.SC.Y.0039.160331T0900Z-160401T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM THURSDAY TO 6 AM
EDT FRIDAY...

* LOCATION...THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE
  EXPECTED DURING THE AFTERNOON ON THURSDAY IN OUR NEARSHORE
  WATERS. THERE MAY BE A TEMPORARY LULL IN THE SMALL CRAFT
  CONDITIONS THURSDAY MORNING. THE SMALL CRAFT ADVISORY ADVISORY
  MAY NEED TO BE EXTENDED INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-310915-
/O.EXT.KPHI.SC.Y.0039.160331T1400Z-160401T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
402 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THURSDAY TO 6 AM
EDT FRIDAY...

* LOCATION...THE DELAWARE BAY

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...GUSTS ABOVE 25 KT ARE POSSIBLE BEGINNING LATE THURSDAY
  MORNING. THE STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE
  EXPECTED THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY ADVISORY
  MAY NEED TO BE EXTENDED INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
022 
WHUS71 KPHI 302224
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT WED MAR 30 2016


ANZ450-451-311130-
/O.CAN.KPHI.SC.Y.0039.000000T0000Z-160401T1000Z/
/O.NEW.KPHI.SC.Y.0040.160331T0900Z-160401T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
624 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 6 AM
EDT FRIDAY.

* LOCATION...CENTRAL AND NORTHERN NEW JERSEY COASTAL WATERS

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS GUSTS AROUND 20 KT WILL CONTINUE TO OCCUR TONIGHT
  WITH ISOLATED WIND GUSTS AROUND 25 KNOTS EARLY THIS EVENING.
  WINDS WILL INCREASE THURSDAY MORNING WITH THE STRONGEST WIND
  GUSTS NEAR 30 KT DURING THE AFTERNOON ON THURSDAY IN OUR
  NEARSHORE WATERS. THE SMALL CRAFT ADVISORY ADVISORY MAY NEED TO
  BE EXTENDED INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-311130-
/O.CON.KPHI.SC.Y.0039.160331T0900Z-160401T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
624 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
6 AM EDT FRIDAY...

* LOCATION...THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE
  EXPECTED DURING THE AFTERNOON ON THURSDAY IN OUR NEARSHORE
  WATERS. THE SMALL CRAFT ADVISORY ADVISORY MAY NEED TO BE
  EXTENDED INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-311130-
/O.CON.KPHI.SC.Y.0039.160331T1400Z-160401T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
624 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
6 AM EDT FRIDAY...

* LOCATION...THE DELAWARE BAY

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...GUSTS ABOVE 25 KT ARE POSSIBLE BEGINNING LATE 
  THURSDAY MORNING. THE STRONGEST WINDS...WITH GUSTS NEAR 30 
  KT...ARE EXPECTED THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY 
  ADVISORY MAY NEED TO BE EXTENDED INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
606 
WHUS71 KPHI 310755
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT THU MAR 31 2016

ANZ452>455-312100-
/O.EXT.KPHI.SC.Y.0039.160331T0755Z-160401T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* LOCATION...THE COASTAL WATERS FROM LITTLE EGG INLET, NEW JERSEY
  TO FENWICK ISLAND, DELAWARE.

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH FRIDAY WITH GUSTS UP TO
  30 KNOTS.

* SEAS...BUILDING TO 5 TO 8 FEET.

* TIMING... THE STRONGEST WINDS ARE EXPECTED TO BE NEAR SHORE
  DURING THE AFTERNOON HOURS AND OVER THE ENTIRE AREA DURING THE
  MORNING AND AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ450-451-312100-
/O.EXT.KPHI.SC.Y.0040.160331T0755Z-160401T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
355 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* LOCATION...THE COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG
  INLET, NEW JERSEY.

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH FRIDAY WITH GUSTS UP TO
  30 KNOTS.

* SEAS...BUILDING TO 5 TO 8 FEET.

* TIMING... THE STRONGEST WINDS ARE EXPECTED TO BE NEAR SHORE
  DURING THE AFTERNOON HOURS AND OVER THE ENTIRE AREA DURING THE
  MORNING AND AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-312100-
/O.EXT.KPHI.SC.Y.0039.160331T0755Z-160401T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
355 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* LOCATION...DELAWARE BAY.

* WINDS...SOUTH AT 15 TO 20 KNOTS THROUGH FRIDAY WITH GUSTS UP TO
  25 OR 30 KNOTS.

* SEAS...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
892 
WHUS71 KPHI 311555
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EDT THU MAR 31 2016

ANZ452>455-010500-
/O.UPG.KPHI.SC.Y.0039.000000T0000Z-160401T2200Z/
/O.NEW.KPHI.GL.W.0022.160331T1555Z-160401T0000Z/
/O.NEW.KPHI.SC.Y.0041.160401T0000Z-160401T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1155 AM EDT THU MAR 31 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
EDT FRIDAY.

* LOCATION...THE COASTAL WATERS FROM LITTLE EGG INLET... NEW 
  JERSEY TO FENWICK ISLAND... DELAWARE.

* WINDS...SOUTH AT 15 TO 25 KNOTS. NEARSHORE GUSTS TO 35 KNOTS
  TODAY. GUSTS TO 30 KNOTS TONIGHT AND FRIDAY.

* SEAS...5 TO 8 FEET.

* TIMING...GALE-FORCE WINDS GUSTS WILL BE PRIMARILY CONFINED TO
  THE NEARSHORE WATERS THROUGH SUNSET TODAY. THE STRONGEST WINDS
  TONIGHT ARE EXPECTED TO SHIFT FARTHER OFFSHORE AND THEN BACK
  NEARSHORE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-010500-
/O.UPG.KPHI.SC.Y.0040.000000T0000Z-160401T2200Z/
/O.NEW.KPHI.GL.W.0022.160331T1555Z-160401T0000Z/
/O.NEW.KPHI.SC.Y.0041.160401T0000Z-160401T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1155 AM EDT THU MAR 31 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.

* LOCATION...THE COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG
  INLET...NEW JERSEY.

* WINDS...SOUTH AT 15 TO 25 KNOTS. NEARSHORE GUSTS TO 35 KNOTS
  TODAY. GUSTS TO 30 KNOTS TONIGHT AND FRIDAY.

* SEAS...5 TO 8 FEET.

* TIMING...GALE-FORCE WINDS GUSTS WILL BE PRIMARILY CONFINED TO
  THE NEARSHORE WATERS THROUGH SUNSET TODAY. THE STRONGEST WINDS
  TONIGHT ARE EXPECTED TO SHIFT FARTHER OFFSHORE AND THEN BACK
  NEARSHORE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-010500-
/O.UPG.KPHI.SC.Y.0039.000000T0000Z-160401T2200Z/
/O.NEW.KPHI.GL.W.0022.160331T1555Z-160401T0000Z/
/O.NEW.KPHI.SC.Y.0041.160401T0000Z-160401T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1155 AM EDT THU MAR 31 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.

* LOCATION...DELAWARE BAY.

* WINDS...SOUTH AT 15 TO 25 KNOTS. GUSTS TO 35 KNOTS TODAY. GUSTS
  TO 30 KNOTS TONIGHT AND FRIDAY.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JRK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 6:23 PM EDT, 9 hours 25 minutes earlier.

Area forecast discussion, Mar 29, 6:23 PM EDT, 9 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
623 PM EDT TUE MAR 29 2016

.SYNOPSIS...
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA TONIGHT, THEN BUILD
OFFSHORE WEDNESDAY. AN AREA OF LOW PRESSURE WILL MOVE OUT OF THE
GREAT LAKES THURSDAY AND INTO EASTERN CANADA FRIDAY, PULLING A COLD
FRONT ACROSS OUR AREA FRIDAY. A COUPLE OF LOW PRESSURE SYSTEMS
MOVING THROUGH THE GREAT LAKES SATURDAY WILL COMBINE AND STRENGTHEN
TO OUR NORTH SATURDAY NIGHT INTO SUNDAY. A STRONG COLD FRONT WILL
MOVE ACROSS THE AREA LATE SATURDAY. HIGH PRESSURE BRIEFLY AFFECTS
THE AREA SUNDAY NIGHT INTO MONDAY, BEFORE AN AREA OF LOW PRESSURE
APPROACHES FROM THE WEST MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
230 PM: FORECAST SO FAR SO GOOD AND ON TRACK.

A CLEAR AND CHILLY NIGHT WITH BELOW NORMAL LOWS OF 3 DEGREES
(URBAN) TO 10 DEGREES (COUNTRYSIDE). GUSTY NORTHWEST WINDS 25 TO
35 MPH WILL SLOWLY DIMINISH AT SUNSET, THEN MORE RAPIDLY SHUT
DOWN NEAR OR JUST AFTER MIDNIGHT WITH RADIATIONAL COOLING
DEVELOPING. WINDS BY DAWN WEDNESDAY NEARLY CALM. THIS FORECAST WAS
GENERALLY A BLEND OF THE 12Z/29 GFS/NAM MOS FAVORING WARMER GFS
MOS TEMPS AND DRIER NAM MOS DEWPOINTS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A VERY NICE, SUNNY DAY IS EXPECTED, WITH TEMPS SIMILAR TO THE
VALUES OF TUESDAY, MAYBE 2 DEGREES WARMER IN PHILADELPHIA BUT 7 TO
10 DEGREES WARMER ALONG AND N OF I-80. MUCH LESS WIND WILL MAKE IT
FEEL SO MUCH NICER. A LIGHT WIND IN THE MORNING BECOMES SOUTH TO
SOUTHWEST WIND THE AFTERNOON WITH GUSTS 15 TO 20 MPH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE MOVES FARTHER OUT TO SEA WEDNESDAY NIGHT AND INTO
THURSDAY, KEEPING A STRONG RETURN FLOW ACROSS THE AREA. IN FACT,
WINDS ON THURSDAY COULD BECOME QUITE GUSTY WITH GUSTS REACHING IN
THE 30 TO 40 MPH RANGE. WEDNESDAY NIGHT WILL BE DRY AS NOT SHORT
WAVE/VORTICITY IMPULSES ARE EXPECTED. HOWEVER, THERE COULD BE SOME
SHOWER ACTIVITY BEGINNING TO DEVELOP LATE IN THE DAY THURSDAY AS A
LEAD SHORT WAVE/VORTICITY IMPULSE APPROACHES FROM THE AREA.

THE MAIN PRECIPITATION EVENT IS EXPECTED OVERNIGHT THURSDAY INTO
FRIDAY. THE SHOWERS THURSDAY NIGHT WILL BE DRIVEN BY INCREASING
MOISTURE INTERACTING WITH SEVERAL SHORT WAVE/VORTICITY IMPULSES
MOVING ACROSS THE AREA. THE ACTUAL COLD FRONT IS NOT EXPECTED TO
MOVE ACROSS THE AREA UNTIL DURING THE DAY FRIDAY. INSTABILITY
INCREASES AHEAD OF THE FRONTAL BOUNDARY DURING THE FIRST HALF OF
THE DAY FRIDAY, SO THERE WILL REMAIN THE POTENTIAL FOR
THUNDERSTORMS DURING THE DAY FRIDAY. ONCE THE FRONT MOVES ACROSS
THE AREA BY THE SECOND HALF OF THE DAY, SHOWERS WILL END FROM WEST
TO EAST. GUSTY WINDS, ALONG WITH HEAVY RAIN COULD ACCOMPANY ANY
SHOWERS AND THUNDERSTORMS.

PRECIPITATION CHANCES DIMINISH FRIDAY NIGHT AS WE WILL BE BETWEEN
SYSTEMS. ON SATURDAY, A COUPLE OF LOW PRESSURE SYSTEMS WILL BE
MOVING THROUGH THE GREAT LAKES AND SOUTHERN CANADA. AS THE MOVE
EASTWARD, ALONG WITH THEIR ASSOCIATED TROUGH AND VORTICITY ALOFT,
THEY WILL PULL A COLD FRONT ACROSS OUR AREA. THERE IS A CHANCE
THAT SOME SHOWERS COULD MAKE THEIR WAY DOWN ACROSS THE NORTHERN
PARTS OF OUR AREA. THE LOWS WILL COMBINE AND STRENGTHEN AS THEY
MOVE INTO EASTERN CANADA SATURDAY NIGHT. SOME SHOWERS ACROSS THE
NORTHERN PORTIONS ARE POSSIBLE EARLY SATURDAY NIGHT, BUT ARE NOT
EXPECTED TO BE WIDESPREAD. THE MAIN CONCERN DURING THE SATURDAY
INTO SATURDAY NIGHT PERIOD IS THE POTENTIAL FOR STRONG WINDS.
WINDS COULD GUSTY 35 TO 45 MPH LATE SATURDAY INTO OVERNIGHT
SATURDAY AS STRONG PRESSURE GRADIENT WILL BE ACROSS THE AREA LONG
WITH STRONG WINDS ALOFT.

THE LOW WILL LIFT AWAY FROM THE AREA LATER SUNDAY INTO SUNDAY
NIGHT, AS HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT INTO
MONDAY. WINDS WILL SLOWLY DIMINISH LATE SUNDAY INTO SUNDAY NIGHT
AND INTO MONDAY. A DRYING OUT PERIOD SHOULD OCCUR SUNDAY INTO
SUNDAY, ALTHOUGH SOME LAKE EFFECT SHOWERS CANNOT BE RULED OUT IN
THE NORTHWEST FLOW SUNDAY.

THERE IS DIFFERENCES IN HOW THE GFS AND ECMWF NOW HANDLE THE
SYSTEM ON TUESDAY. THE GFS NOW HAS THE OW MOVING ACROSS OUR AREA
TUESDAY, WHILE THE ECMWF PUSHES IT SOUTH OF THE AREA. IF THE GFS
HOLDS TRUE, WHICH WAS CLOSER TO THE 00Z ECMWF, THE WHOLE AREA
WOULD BE IN STORE FOR A PERIOD OF PRECIPITATION MONDAY NIGHT INTO
TUESDAY...WITH THE POTENTIAL FOR A PERIOD OF WINTRY PRECIPITATION.
THE ECMWF HAS PRECIPITATION ACROSS THE SOUTHERN PORTIONS OF THE
AREA. FOR NOW, WE'VE INTRODUCED CHANCE/SLIGHT CHANCES OF
PRECIPITATION DUE TO THE UNCERTAINTY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH 00Z/30 (THIS EVENING)...VFR CLEAR. WNW WINDS GUSTING 25
TO 33 KT AT 18Z DIMINISHING BY SUNSET WHEN GUSTS SHOULD BE AT OR
BELOW 23 KT.

TONIGHT...VFR CLEAR. NW WIND WIND GUSTS AROUND 20 KT AT 00Z SUBSIDES
CONSIDERABLY NEAR OR AFTER 04Z/30 TO LIGHT NORTH BY 10Z WEDNESDAY.

WEDNESDAY...VFR FEW OR SCT CLOUDS AOA 15000 FT. LIGHT WIND BECOMES
SOUTHERLY OR SOUTHWEST IN THE AFTERNOON WITH SCATTERED 15-18 KT
GUSTS LATE IN THE DAY.

OUTLOOK...

WEDNESDAY NIGHT...VFR.

THURSDAY...VFR EARLY, BECOMING MVFR LATER IN THE DAY. SOUTH TO
SOUTHWEST WIND GUSTS 30-35 KNOTS POSSIBLE. SCATTERED
SHOWERS POSSIBLE DURING THE AFTERNOON.

THURSDAY NIGHT...MVFR/IFR OVERNIGHT WITH INCREASING CHANCES FOR
SHOWERS. SLIGHT CHANCE OF THUNDERSTORMS LATE. SOUTH TO SOUTHWEST
WIND GUSTS 20-30 KNOTS POSSIBLE.

FRIDAY...MVFR/IFR CONDITIONS WITH SHOWERS, AND POSSIBLE
THUNDERSTORMS. SOUTH TO SOUTHWEST WIND AHEAD OF FRONT...SHIFTING
TO WEST BEHIND THE FRONT. GUSTS 25-35 KNOTS POSSIBLE.

FRIDAY NIGHT...IMPROVING TO VFR.

SATURDAY-SUNDAY...VFR EXPECTED. GUSTY WINDS SOUTHWEST WINDS
SATURDAY, BECOMING WEST TO NORTHWEST SUNDAY. STRONGEST WIND GUSTS
30-35 KNOTS LATE SATURDAY INTO SATURDAY NIGHT.

&&

.MARINE...
THE GALE WARNING WAS DISCONTINUED ALONG THE NORTHERN NJ COAST WITH
THIS EARLY EVENING UPDATE...SO A SCA NOW IS IN PLACE ALONG THE
ENTIRE NJ AND DE SHORE THROUGH 8 PM. EXPECT SCA CONDITIONS TO
DIMINISH QUICKLY THIS EVENING. WEDNESDAY IS A MARINE HAZARD FREE
DAY.

LIGHT NORTH-NORTHEAST WINDS WEDNESDAY MORNING BECOME SOUTH TO
SOUTHEAST IN THE AFTERNOON WITH A FEW GUSTS TO 15 KT. SEAS
GENERALLY 3 FEET OR LESS.

OUTLOOK...

WEDNESDAY NIGHT-THURSDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS
WITHIN A SOUTHWEST FLOW.

FRIDAY-FRIDAY NIGHT...COLD FRONT PASSING THROUGH DURING THE DAY
WITH SMALL CRAFT ADVISORY CONDITIONS REMAINING. CHANCE OF
THUNDERSTORMS.

SATURDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY REMAIN
ACROSS THE WATERS WITH ELEVATED SEAS.

SATURDAY NIGHT-SUNDAY...GALE FORCE CONDITIONS LIKELY BEHIND A
COLD FRONTAL PASSAGE MOVING ACROSS THE AREA LATE SATURDAY.

&&

.FIRE WEATHER...
WE ARE EXPECTING THAT LOW RELATIVE HUMIDITY WEDNESDAY AFTERNOON
(20S) AND RETURN FLOW SOUTHERLY WINDS GUSTING TO NEAR 20 MPH
BETWEEN 2 PM AND 6 PM. WE WILL COORDINATE WITH OUR PARTNERS
WEDNESDAY MORNING TO DETERMINE WHETHER ANY FIRE WEATHER RELATED
ALERT STATEMENTS ARE NEEDED.

SUNDAY COULD BE ANOTHER DRY AND WINDY DAY ACROSS THE AREA, WHICH
COULD LEAD TO ADDITIONAL FIRE WEATHER CONCERNS.

&&

.CLIMATE...
THE FIRST 28 DAYS OF MARCH FOR OUR ENTIRE FORECAST AREA IS
AVERAGING ABOUT 6 TO 7.5 DEGREES ABOVE NORMAL.

A #4 WARMEST MARCH ON RECORD APPEARS LOCKED UP FOR PHILADELPHIA
(~50.7 OR 7 DEGREES ABOVE THE NORMAL OF 43.5).

1921 52.5
2012 52.2
1945 51.2
2016 50.7
1946 49.8

ALLENTOWN THROUGH THE FIRST 28 DAYS WAS RANKED #4 WARMEST AND
COULD STILL END UP #3 WARMEST.

ATLANTIC CITY THROUGH THE FIRST 28 DAYS WAS RANKED #5. COULD VARY
4 TO 6.

WILMINGTON THROUGH THE FIRST 28 DAYS WAS RANKED #9 AND APPEARS
LOCKED FOR #9.

--

ALLENTOWN HAS A CHANCE TO BE THE TOP 10 DRIEST MARCH ON RECORD
BUT WE WONT KNOW FOR SURE UNTIL 1 AM FRIDAY APRIL. RAINFALL IN
PARTS OF EASTERN PA FOR THE MONTH IS 5 TO 25% OF NORMAL.

WHILE ALLENTOWN IS CURRENTLY RANKED #2 DRIEST WITH ITS 0.96
INCHES, BEHIND THE 0.92 OF MARCH 2006... THERE WOULD HAVE TO BE
ENOUGH RAIN TO RAISE THE ALLENTOWN TOTAL TO 1.74 INCHES WHICH
WOULD THEN DISPLACE ALLENTOWN OUT OF THE NOTABLE TOP 10 RANKING.\

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...
NEAR TERM...DRAG/MIKETTA
SHORT TERM...DRAG
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON
MARINE...DRAG/ROBERTSON
FIRE WEATHER...ROBERTSON
CLIMATE...DRAG
Hazardous weather outlook, Mar 29, 6:24 PM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT TUE MAR 29 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-302230-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
624 PM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-302230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
624 PM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:24 PM EDTSmall Craft AdvisoryPHI18 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.